Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 105, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 15, 2017, 5:05 PM EDT for Montgomery County, City of Radford, Virginia. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2017, 5:05 PM EDT (21:05 UTC)
- Expired
- Jun 15, 2017, 5:37 PM EDT
- In force
- 32 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties City of Radford, VA, Montgomery County, VA
The radar
The Roanoke radar (KFCX), 24 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:05 PM EDT | TSTM WND DMG | 5 W Christiansburg, VA | THUNDERSTORM WINDS DOWNED A TREE ALONG FIRETOWER ROAD TEMPORARILY CLOSING IT TO THROUGH TRAFFIC. |
| Jun 15, 5:10 PM EDT | TSTM WND DMG | 6 S Blacksburg, VA | THUNDERSTORM WINDS CAUSED A TREE AND SEVERAL BRANCHES TO TOPPLE IN A BACK YARD ALONG CAMBRIA STREET. PEA SIZE HAIL WAS ALSO REPORTED AT THIS LOCATION. |
| Jun 15, 5:10 PM EDT | TSTM WND DMG | Se Christiansburg, VA | THUNDERSTORM WINDS DOWNED SEVERAL TREES ALONG ELLETT ROAD NEAR THE CITY OF CHRISTIANSBURG TEMPORARILY CLOSING IT. |
| Jun 15, 5:19 PM EDT | TSTM WND DMG | 5 Ssw Christiansburg, VA | THUNDERSTORMS WINDS DOWNED NUMEROUS TREES ALONG UNION VALLEY ROAD NEAR RINER. AN ESTIMATED 8 TO 10 TREES WERE TOPPLED, CLOSING THE ROADWAY AT MULTIPLE LOCATIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
899
WUUS51 KRNK 152105
SVRRNK
VAC121-750-152200-
/O.NEW.KRNK.SV.W.0105.170615T2105Z-170615T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
505 PM EDT THU JUN 15 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
The City of Radford in southwestern Virginia...
Southwestern Montgomery County in southwestern Virginia...
* Until 600 PM EDT
* At 505 PM EDT, a severe thunderstorm was located near Childress,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Christiansburg...
Radford...
and Childress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3713 8059 3714 8054 3713 8053 3714 8052
3717 8041 3708 8037 3705 8054
TIME...MOT...LOC 2105Z 250DEG 9KT 3712 8048
HAIL...1.00IN
WIND...60MPH
$$
RS2 follow-up statements
694
WWUS51 KRNK 152126
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
526 PM EDT THU JUN 15 2017
VAC750-152135-
/O.CAN.KRNK.SV.W.0105.000000T0000Z-170615T2200Z/
City of Radford VA-
526 PM EDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR
THE CITY OF RADFORD IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3714 8048 3717 8041 3708 8037 3706 8050
TIME...MOT...LOC 2125Z 263DEG 13KT 3709 8045
$$
VAC121-152200-
/O.CON.KRNK.SV.W.0105.000000T0000Z-170615T2200Z/
Montgomery VA-
526 PM EDT THU JUN 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL MONTGOMERY COUNTY...
At 525 PM EDT, a severe thunderstorm was located near Childress,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Christiansburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3714 8048 3717 8041 3708 8037 3706 8050
TIME...MOT...LOC 2125Z 263DEG 13KT 3709 8045
HAIL...1.00IN
WIND...60MPH
$$
RS955
WWUS51 KRNK 152137
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
537 PM EDT THU JUN 15 2017
VAC121-152146-
/O.CAN.KRNK.SV.W.0105.000000T0000Z-170615T2200Z/
Montgomery VA-
537 PM EDT THU JUN 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTH CENTRAL MONTGOMERY COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3714 8048 3717 8041 3708 8037 3706 8050
TIME...MOT...LOC 2135Z 250DEG 9KT 3710 8042
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:00 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 15, 3:00 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 300 PM EDT Thu Jun 15 2017 .SYNOPSIS... High pressure offshore will maintain a warm and humid airmass across the region into this weekend. A weak cold front will approach the area from the west this weekend with added showers and storms likely into early next week. && .NEAR TERM /THROUGH FRIDAY/... As of 245 PM EDT Thursday... Coverage of convection has been lower than earlier anticipated, possibly due to residual effects of bubble high behind outflow from overnight convection upstream. However, latest satellite trends and instability from mesoanalysis indicate conditions remain favorable for convection to bloom into this evening aided by approaching upper trof. In anticipation of this will maintain healthy POPs for the next several hours then trend things downward after 00Z. While synoptic environment lacks shear, considerable instability will keep the threat of severe storms in play as healthy updrafts may produce hail even with deep warmth and DCAPE values will boost outflow. Any clusters that develop will also bear close scrutiny as cold pool interactions may boost storm development. Heavy downpours are also a good bet and may give rise to local hydro problems. Things quiet down overnight with more patchy dense fog developing toward morning. Once the fog burns off, another bout of diurnal convection is expected tomorrow with the upper trof axis slowly drifts into the region. Expect a continuation of warm and muggy conditions with temperatures remaining right around will remain right around seasonal norms. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... As of 245 PM EDT Thursday... The Subtropical ridge will hold along the East Coast with the main zonal mid to upper level westerlies remaining across the northern U.S. Friday night into Sunday night. The timing of the mid-level weakness or trough in the broader subtropical ridge could be the key to the weather across the southeastern CONUS. The combination of solar heating, unstable air, upper shortwaves, orographic lift and surface boundaries will result in the daily chances for showers and thunderstorms mainly during the afternoon and evening hours. SPC Day two convective outlook highlights a marginal potential for severe thunderstorms on Friday afternoon into Friday evening. Moderately large CAPE may be conducive to "pulse" thunderstorms capable of producing at least localized strong downbursts. With a relative light mean flow, there is also the potential for flooding issues especially with high rainfall rates, slow moving or training thunderstorms. A upper level trough will slide eastward and reach the Great Lake region on Sunday. Surface cold front will move from the Midwest into the Ohio Valley by Sunday night. Not expecting a complete washout for outdoor activity this Father's day weekend, but keep an eye to the sky each afternoon and make sure action is taken if storms approach. With 850 mb temperatures remaining from plus 16 to plus 18C, expect high temperatures Saturday and Sunday to range from the mid 70s in the mountains to the upper 80s in the Piedmont. Overnight low temperatures will remain mild with readings from the upper 50s in the mountains to around 70 degrees in the Piedmont. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 245 PM EDT Thursday... An upper low will move northeast from the Great lakes into Eastern Canada on Monday and push a deep trof into the eastern US. There is enough momentum to propel a strong cold front through the region on Monday with a good chance for showers and thunderstorms. Moderate instability and better low level wind field support the potential for severe weather. The front will stall and linger close enough to keep a chance for some scattered showers thunderstorms especially east of the Blue Ridge for Tuesday and Wednesday. A secondary cold front may create a few showers for Thursday. Cloud cover and convection will hold temperatures down for Monday. Then, behind the cold front cooler conditions expected Tuesday followed by moderating temperatures into the end of the week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 245 PM EDT Thursday... Expect aviation conditions this period will be quite similar to previous days. Convection will have a strong diurnal trend and should dissipate early tonight. Coverage of showers/storms has been sparse thus far, but believe there is ample instability to help convection bloom over the next few hours. Will use VCTS and amend based on radar trends as things progress. Overnight, expect lingering showers to dissipate and clouds to scatter out. This will allow for fog/stratus development toward daybreak. The fog will be most problematic at airfields that experience direct rainfall so will fine tune obvis with later TAF packages. For now, will indicate fog/stratus at the climatologically favored locations of KLWB and KBCB, and also at KLYH and KDAN where vsbys were quite low this morning. Outside of thunderstroms winds will generally be light through the period. Extended Aviation Discussion... Very moist and unstable conditions combine with an approaching trof to keep convective activity, with a strong diurnal trend, in the forecast into the weekend. There will also be a trend fog fog/stratus development during the predawn hours. A better chance for more widespread showers and storms including sub-VFR looks to arrive on Monday with a surface cold front perhaps crossing the region. This will allow for extended periods of sub- VFR ceilings and visibilities. In addition, radiational late night/early morning fog will be on the increase. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...MBS/JH NEAR TERM...MBS SHORT TERM...KK LONG TERM...KK AVIATION...MBS/JH
Hazardous weather outlook, Jun 15, 3:06 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 306 PM EDT Thu Jun 15 2017 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-160900- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 306 PM EDT Thu Jun 15 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Strong to isolated severe thunderstorms could occur this afternoon and evening with damaging winds and hail the main threats. In addition, slow moving heavy rain producing storms could produce localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional rounds of strong to isolated severe thunderstorms will occur from Friday into early next week with the more widespread coverage likely on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 15, 3:35 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
335 PM EDT THU JUN 15 2017
WVZ044-152000-
Monroe-
335 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
NORTHERN MONROE COUNTY...
At 334 PM EDT, a strong thunderstorm was located over Wayside, moving
northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Union...
Wolf creek...
Hollywood...
Pickaway...
and Glace.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3770 8039 3771 8038 3769 8038 3769 8036
3771 8035 3771 8034 3769 8035 3769 8033
3759 8029 3755 8071 3763 8072 3764 8071
3770 8055 3769 8045 3772 8039
TIME...MOT...LOC 1934Z 242DEG 27KT 3761 8066
RSSpecial weather statement, Jun 15, 3:38 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
338 PM EDT THU JUN 15 2017
NCZ019-152015-
Wilkes-
338 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WILKES COUNTY...
At 337 PM EDT, a strong thunderstorm was located over Dockery, moving
east at 10 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
North Wilkesboro...
Ronda...
Windy Gap...
Hays...
and Pleasant Hill.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3621 8114 3632 8109 3630 8087 3606 8088
3606 8098 3605 8101
TIME...MOT...LOC 1937Z 280DEG 6KT 3626 8106
RSSpecial weather statement, Jun 15, 4:05 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
405 PM EDT THU JUN 15 2017
VAZ020-152030-
Bath-
405 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
WESTERN BATH COUNTY...
At 405 PM EDT, a strong thunderstorm was located over Lake Moomaw,
moving east at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Warm Springs...
Hot Springs...
Lake Moomaw...
Mountain Grove...
and Ingalls Field.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3822 7971 3821 7966 3792 7983 3799 8001
3804 7997 3807 7996 3810 7993 3812 7994
3813 7995 3815 7992 3818 7992 3825 7983
3825 7982 3827 7980
TIME...MOT...LOC 2005Z 287DEG 19KT 3806 7994
RSSpecial weather statement, Jun 15, 4:09 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
409 PM EDT THU JUN 15 2017
NCZ002-VAZ015-016-152045-
Alleghany-Grayson-Carroll-
409 PM EDT THU JUN 15 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
ALLEGHANY COUNTY IN NORTHWESTERN NORTH CAROLINA...SOUTHWESTERN
CARROLL AND EASTERN GRAYSON COUNTIES IN SOUTHWESTERN VIRGINIA AND THE
CITY OF GALAX...
At 408 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fries to Mouth Of Wilson. Movement
was southeast at 10 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Galax...
Sparta...
Independence...
Fries...
and Ennice.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3661 8136 3678 8097 3657 8082 3656 8085
3656 8090 3653 8092 3641 8123
TIME...MOT...LOC 2008Z 311DEG 7KT 3670 8103 3658 8131
RSSpecial weather statement, Jun 15, 4:11 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
411 PM EDT THU JUN 15 2017
NCZ018-152045-
Watauga-
411 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
WESTERN WATAUGA COUNTY...
At 411 PM EDT, a strong thunderstorm was located over Valle Crucis.
the storm is nearly stationary.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Boone...
Beech Mountain...
Sugar Grove...
Foscoe...
and Beech Mountain In Avery County.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3631 8188 3633 8187 3635 8183 3621 8167
3613 8182 3616 8183 3619 8186 3619 8188
3622 8191 3623 8191 3624 8190 3626 8189
3628 8190 3629 8192
TIME...MOT...LOC 2011Z 323DEG 2KT 3619 8181
RSSpecial weather statement, Jun 15, 4:13 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
413 PM EDT THU JUN 15 2017
NCZ019-152045-
Wilkes-
413 PM EDT THU JUN 15 2017
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN WILKES COUNTY...
At 412 PM EDT, a strong thunderstorm was located near Roaring River,
moving southeast at 5 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ronda...
Windy Gap...
Clingman...
and Roaring River.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3619 8110 3627 8100 3622 8087 3606 8088
3606 8098 3605 8101 3605 8102
TIME...MOT...LOC 2012Z 307DEG 6KT 3618 8102
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:18 PM EDT | Special Weather Statement | RNK | Pulaski | 57 min |
| Jun 15, 1:40 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 65 min |
| Jun 15, 4:05 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Jun 15, 4:09 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 36 min |
| Jun 15, 4:29 PM EDT | Areal Flood Advisory | RNK | Grayson | 3 hr |
| Jun 15, 4:52 PM EDT | Flash Flood Warning | RNK | Grayson | 4 hr |
| Jun 15, 5:08 PM EDT | Special Weather Statement | RNK | City of Roanoke | 67 min |
| Jun 15, 5:21 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery | 54 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | RNK | Rockbridge | 36 min |
| Jun 15, 5:27 PM EDT | Areal Flood Advisory | RNK | Botetourt, Roanoke, City of Roanoke | 3 hr |
| Jun 15, 5:28 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Roanoke | 47 min |
| Jun 15, 5:48 PM EDT | Severe Thunderstorm Warning | RNK | Roanoke, City of Roanoke, City of Salem | 72 min |
| Jun 15, 5:53 PM EDT | Flash Flood Warning | RNK | Botetourt, Roanoke, City of Roanoke, City of Salem | 6 hr |
| Jun 15, 6:28 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin | 43 min |
| Jun 15, 6:33 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 37 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 30 min |
| Jun 15, 7:09 PM EDT | Special Weather Statement | RNK | Bedford | 66 min |
| Jun 15, 7:25 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 65 min |
| Jun 15, 7:27 PM EDT | Special Weather Statement | RNK | Giles | 33 min |
| Jun 15, 7:47 PM EDT | Special Weather Statement | RNK | Buckingham | 43 min |
| Jun 15, 7:58 PM EDT | Special Weather Statement | RNK | Henry | 47 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.